# SDR ASOA2015050812783

- Difficulty date: April 16, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 17,663 hours, 12,240 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER DENTED ON LOWER RT SIDE BETWEEN RIB'S 3 & 4.  COMPLIED WITH APPLICABLE REPAIR IAW SRM 51-41-01-201-001-A01.  FOUND HINGE LINE WEIGHT ROTATIONAL INERTIA INCREASE TO BE WITHIN LIMTS. = 432.18 LBF TECH: 570634, DATE: 4-17-15.  RECEIVED EC/TC AND COMPLIED WITH EC/TC EC/TC EO 980-55-0005.  REPAIR RUDDER SKIN LT SIDE & LT SIDE & RT SL SRM 55-41-01-201001 AS WRITTEN, DATE: 5/2/15.  MAJOR REPAIR.
